# SDR ABXA9600647

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 769792
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL PRESSURE CLIMBED TO 62 PSI, OIL TEMP WAS 100 DEGREES CELSIUS.  OIL PRESSURE THEN BEGAN TO FLUCTUATE BETWEEN 55 TO 62 PSI.  ENGINE SECURED AT 0430 Z, ENGINE WINDMILLED FOR 17 MINUTES.  MINIMUM OIL PRESSURE DURING WINDMILLING WAS15 PSI.  REPLACED NR 3 ENGINE OIL PUMP, OIL FILTER AND OIL FILTER HOUSING.
